# SDR UPS07849215

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH HARD TO MOVE TO DISARM CHECK POSITION.  REPLACED EMERGENCY EXIT LIGHT SWITCH PER IPC 33-50-00-003.  OPS CHECK OK PER AMM 33-50-00-0.
